Alert archive / Tennessee / Flash Flood Warnings in 2014

Flash Flood Warning 30, NWS Memphis, TN

April 28, 2014Benton County, Decatur County, Henderson County, Tennessee

NWS Memphis, TN issued this flash flood warning at Apr 28, 2014, 9:39 AM CDT for Benton County, Decatur County, Henderson County, Tennessee. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2014, 9:39 AM CDT (14:39 UTC)
Expired
Apr 28, 2014, 1:30 PM CDT
In force
4 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Benton County, TN, Decatur County, TN, Henderson County, TN

The radar

The Ft Campbell radar (KHPX), 144 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 2.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 573 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
267 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
573 m²/s²
0-3 km storm-relative helicity
616 m²/s²
Significant tornado parameter
0.0
Supercell composite
14.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

068 
WGUS54 KMEG 281439
FFWMEG
TNC005-039-077-281830-
/O.NEW.KMEG.FF.W.0030.140428T1439Z-140428T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
939 AM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME SOUTHERN BENTON COUNTY IN TENNESSEE...
  DECATUR COUNTY IN TENNESSEE...
  NORTHEASTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 130 PM CDT

* AT 937 AM CDT...DOPPLER RADAR ESTIMATES 3 TO 4 INCHES OF RAINFALL   
HAS OCCURRED OVER THE PAST 6 HOURS. SHOWERS AND THUNDERSTORMS WILL   
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 4 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
  OF DECATUR...EXTREME SOUTHERN BENTON AND NORTHEASTERN HENDERSON
  COUNTIES.

THIS WARNING INCLUDES THE FOLLOWING LOW WATER CROSSINGS IN DECATUR
COUNTY BEAR CREEK AT OLD LEXINGTON ROAD...BLUNT ROAD AT RUSHING
CREEK...BUCKNER BRANCH AT BIBLE HILL ROAD...BUCKNER BRANCH AT
NORTHWOOD STREET...CHEROKEE HEIGHTS ROAD AT OAK PARK DRIVE...CONCORD
ROAD NEAR OLD 69...EAGLE CREEK AT GOSSETT ROAD...ELIZABETH STREET...
FAIRGROUND ROAD...HOG CREEK AT HAYNES ROAD AND HARTLEY CEMETERY
ROAD...LARGO ROAD...LASTER BRANCH AT CONCORD ROAD...MARTIN LANDING
ROAD AT CAMPBELLS BRANCH...MILLS BRANCH AT HARTLEY CEMETERY ROAD...
MILLS BRANCH AT HOG CREEK ROAD...MT CARMEL ROAD AT ELKINS BRANCH...
PERRYVILLE MARIANA ROAD...RICKETTS CREEK AT CHEROKEE HEIGHTS ROAD...
ROBERT GURLEY ROAD AT STEWMAN CREEK...ROCKY BRANCH AT BIBLE HILL
ROAD...RUSHING CREEK AT LARGO ROAD...SIMS BOTTOM ROAD AT WHITES
CREEK...SULFUR FORK AT BIBLE HILL ROAD AND W O BAKER ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

.IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3578 8797 3572 8803 3568 8801 3560 8802
      3554 8798 3548 8799 3546 8803 3543 8799
      3540 8800 3541 8808 3539 8820 3541 8823
      3551 8824 3558 8821 3581 8820 3582 8818
      3585 8820 3586 8795

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 28, 6:35 AM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Apr 28, 6:35 AM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
635 AM CDT MON APR 28 2014

.UPDATE...

UPDATE NEEDED FOR THE EXTENSION IN THE TORNADO WATCH FURTHER EAST
ACROSS MUCH OF WESTERN TENNESSEE AND NORTHERN MISSISSIPPI.

ALSO THE 12Z AVIATION TAFS. -ABS

&&

.PREV DISCUSSION... /ISSUED 451 AM CDT MON APR 28 2014/

UPDATE...
UPDATED TO ADD A FEW MORE MISSISSIPPI COUNTIES TO TORNADO WATCH 106.

DISCUSSION...

STORMS IN SOUTHEAST ARKANSAS WILL MOVE INTO DEEPER PORTIONS OF
NORTHERN MISSISSIPPI BEFORE 8 AM. SO HAVE ADDED
TALLHATCHIE...LAFAYETTE...YALOBUSHA...AND CALHOUN COUNTIES TO THE
CURRENT TORNADO WATCH.

JAB

PREV DISCUSSION... /ISSUED 311 AM CDT MON APR 28 2014/

DISCUSSION...

CURRENTLY THE MIDSOUTH WAS BLANKETED BY AN UNSTABLE AIRMASS...WITH
A NOSE OF 1000+ J/KG OF SURFACE BASED CAPE EXTENDING ALONG THE
MISSISSIPPI RIVER. ON RADAR CONVECTION HAS REMAINED INTENSE OVER
NORTHEAST ARKANSAS THROUGH NORTHWEST TENNESSEE. THE LATEST TORNADO
WATCH IS IN EFFECT THROUGH 13Z/8AM THIS MORNING FROM POINTS WEST
OF A PARIS TENNESSEE TO CLARKSDALE MISSISSIPPI LINE. THE STRONGEST
OF STORMS ARE ANTICIPATED TO REACH THE MEMPHIS METRO AFTER 5 AM.

FOR TODAY THROUGH TOMORROW...SEVERE WEATHER WILL IMPACT THE REGION
WITH THE STRONGEST ACTIVITY EXPECTED TODAY AHEAD OF THE
APPROACHING COLD FRONT/DRY LINE. A MODERATE RISK HAS BEEN ISSUED FOR
MOST OF THE EASTERN MIDSOUTH COUNTIES...WITH A SLIGHT RISK FOR THE
REMAINING WESTERN COUNTIES. CONVECTION THIS MORNING WILL TAPER OFF
NOT TO FAR EAST OF MEMPHIS...WITH REDEVELOPMENT TAKING PLACE NEAR
THE MISSISSIPPI RIVER AROUND NOON. ALL SEVERE HAZARDS ARE ANTICIPATED
TO INCLUDE THE RISK FOR STRONG TORNADOES...ESPECIALLY IN THE
MODERATE RISK AREA. THE FLASHFLOODING THREAT IS ALSO VERY
REAL...WITH A LOT OF TODAY'S CONVECTION TRACKING RIGHT BACK OVER
YESTERDAYS FLOODED AREA ALONG THE TENNESSEE AND MISSISSIPPI STATE
LINE. 3+ INCHES HAVE FALLEN IN THIS ZONE AND ANOTHER 1 TO 3 IS
EXPECTED TODAY THRU EARLY TONIGHT. HAVE BACKED OFF ON THE CURRENT
WIND ADVISORY...REMOVING THE EASTERN COUNTIES AND SHORTENING THE
TIME THROUGH 18Z. THIS WAS IN RESPONSE TO MODEL GUIDANCE LOOSENING
THE GRADIENT OVER THE AREA AS THE COLD FRONT/DRY LINE CROSSES THE
MISSISSIPPI RIVER THIS AFTERNOON. THIS FRONT WILL FURTHER WEAKEN
TONIGHT AND THE MIDWEST SURFACE LOW BEGINS TO FILL. THUS
CONVECTION WILL WANE QUICKLY THIS EVENING OVER THE EAST. HOWEVER
MORE SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE FROM MIDDAY
TOMORROW THROUGH TOMORROW EVENING ALONG AND EAST OF THE MS RVR AS
UPPER LEVEL HEIGHTS CONTINUE TO LOWER OVER A MODIFIED UNSTABLE
AIRMASS. ONLY A SMALL SLIVER OF NORTHEAST MISSISSIPPI IS OUTLOOKED
FOR A SLIGHT RISK TOMORROW...AND LIKELY FOR THE POSSIBILITY OF
MARGINAL SEVERE HAIL AND DAMAGING WINDS...AS THE LOW LEVEL SHEAR
WEAKENS FURTHER LIMITING THE TORNADO THREAT.

WEDNESDAY THROUGH FRIDAY...THE MIDSOUTH WILL REMAINED SANDWICHED
BETWEEN THE DECAYING WAVE IN THE GREAT LAKES AND HIGH PRESSURE
OVER THE SOUTHERN ROCKIES. IN THE UPPER LEVELS THE CLOSED 500MB
LOW WILL SLOWLY TRANSITION TO AN OPEN WAVE BY FRIDAY AND LIFT ON
OUT. THUS THE WEATHER FOR OUR REGION WILL BE MOSTLY DRY AND
COOLER WITH HIGHS IN THE 60S...AND LOWS MAINLY IN THE 40S. WEAK
SHORTWAVES PIVOTING AROUND THE LOW MAY SPARK OFF A FEW LIGHT
SPRINKLES OVER THE NORTHERN MIDSOUTH COUNTIES ON THURSDAY AND
FRIDAY.

SATURDAY THROUGH MONDAY...WARMER WEATHER WILL START ITS RETURN TO
THE MIDSOUTH...TO INCLUDE A SLOW RETURN OF GULF MOISTURE. FOR NOW
THE PERIOD APPEARS DRY...WITH TEMPERATURES CLIMBING BACK TO NEAR
SEASONAL NORMALS.

JAB

&&

.AVIATION...

12Z TAFS...CONVECTION IS ONGOING ACROSS MUCH OF THE FORECAST
AREA...MVFR AND IFR WILL BE POSSIBLE OFF AND ON THROUGH THE
MORNING WITH SHOWERS AND THUNDERSTORMS MOVING ACROSS THE REGION.
REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS AGAIN THIS AFTERNOON
MAY LOWER CIGS AND VSBYS AGAIN INTO MVFR AND IFR AFTER 21-23Z.
CLEARING AFTER 29/03-29/06Z AND A GRADUAL TREND TOWARDS VFR CONDITIONS.
WINDS WILL BE GUSTY FROM THE SOUTH AND SOUTHWEST THROUGH MUCH OF
THE NEXT 12-15 HOURS...SUSTAINED AT OR NEAR 12-15KTS WITH GUSTS
CLOSE TO 25KTS OUTSIDE OF THUNDERSTORMS. -ABS

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

     WIND ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR DUNKLIN-PEMISCOT.

     WIND ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR COAHOMA-DESOTO-
     PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.

     FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...WIND ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR DYER-LAKE-
     LAUDERDALE-OBION-SHELBY-TIPTON.

     FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR BENTON TN-CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Apr 28, 3:23 AM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
323 AM CDT MON APR 28 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-291030-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
323 AM CDT MON APR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

AN OUTBREAK OF SEVERE THUNDERSTORMS INCLUDING TORNADOES IS
EXPECTED TODAY AND INTO THIS EVENING ACROSS PORTIONS OF THE
MIDSOUTH. A MODERATE RISK FOR SEVERE THUNDERSTORMS EXISTS EAST OF
A CAMDEN TENNESSEE...TO A CHARLESTON MISSISSIPPI LINE. A SLIGHT
RISK FOR SEVERE THUNDERSTORMS LIES TO THE WEST OF THIS LINE.

A FEW TORNADOES...DAMAGING WINDS...AND LARGE HAIL ARE LIKELY.
TORNADOES MAY BE STRONG ESPECIALLY IN THE MODERATE RISK AREA.

HEAVY RAINFALL RESULTING IN FLASHFLOODING REMAINS LIKELY TODAY
AND TONIGHT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE
MIDSOUTH.

A WIND ADVISORY HAS BEEN ISSUED FOR THE WESTERN HALF OF THE MIDSOUTH
THROUGH EARLY AFTERNOON TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SLIGHT RISK FOR SEVERE WEATHER IS EXPECTED FOR PORTIONS OF
NORTHEAST MISSISSIPPI. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS.

BRIEF PERIODS OF HEAVY RAINFALL WILL REMAIN POSSIBLE EAST OF THE
MISSISSIPPI RIVER ON TUESDAY. A FLASH FLOOD WATCH IS IN EFFECT FOR
THIS REGION.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED TODAY AND POSSIBLY ON TUESDAY.

JAB

In the hours before

Local storm report, Apr 28, 7:27 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
727 AM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 AM     HAIL             CORDOVA                 35.15N 89.78W
04/28/2014  E0.75 INCH       SHELBY             TN   PUBLIC

            PENNY SIZE HAIL AND ESTIMATED WINDS OF 50 MPH.

&&

ZDM
Local storm report, Apr 28, 7:49 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
749 AM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 AM     FLASH FLOOD      4 NE PIGGOTT            36.42N 90.15W
04/28/2014                   CLAY               AR   LAW ENFORCEMENT

            HWY 62 IN CLAY COUNTY AT THE MISSOURI STATE LINE IS UNDER
            WATER...BARRICADES HAVE BEEN SET UP IN ARKANSAS AND
            MISSOURI.

0715 AM     TSTM WND DMG     COMO                    34.51N 89.94W
04/28/2014                   PANOLA             MS   TRAINED SPOTTER

            REPORTS OF POSSIBLE TREE DAMAGE...SIDING OFF OF STRUCTURE

&&

ABS
Local storm report, Apr 28, 8:08 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
808 AM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     HAIL             OXFORD                  34.36N 89.53W
04/28/2014  E0.25 INCH       LAFAYETTE          MS   EMERGENCY MNGR

&&

ZDM
Local storm report, Apr 28, 8:14 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
814 AM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 AM     HAIL             HUNTINGDON              36.01N 88.41W
04/28/2014  E0.25 INCH       CARROLL            TN   TRAINED SPOTTER

&&

ZDM
Local storm report, Apr 28, 9:15 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
915 AM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     HAIL             MILLINGTON              35.33N 89.89W
04/28/2014  E1.75 INCH       SHELBY             TN   TRAINED SPOTTER

0635 AM     FUNNEL CLOUD     MILLINGTON              35.33N 89.89W
04/28/2014                   SHELBY             TN   TRAINED SPOTTER

0645 AM     TSTM WND DMG     ATOKA                   35.45N 89.77W
04/28/2014                   TIPTON             TN   PUBLIC

            FENCE DOWN...SHED OVERTURNED...AND TREES TWISTED AND DOWN
            OFF OF BRUNSWICK ROAD NEAR MOOSE ROAD.

0700 AM     FLASH FLOOD      WALNUT RIDGE            36.07N 90.96W
04/28/2014                   LAWRENCE           AR   LAW ENFORCEMENT

            LOTS OF DEBRIS ON ROADWAYS. LOTS OF WASHING ON COUNTY
            GRAVEL ROADS.

&&

ZDM
Local storm report, Apr 28, 9:22 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
922 AM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      CORNING                 36.41N 90.59W
04/28/2014                   CLAY               AR   LAW ENFORCEMENT

            SEVERAL HIGHWAYS ARE UNDERWATER ALL ACROSS THE COUNTY
            INCLUDING HWY 119...HWY 90...HWY 49...HWY 139...AND HWY
            62.

&&

ZDM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 2:33 AM CDTFlash Flood WarningMEGLake6 hr
Apr 28, 2:36 AM CDTSevere Thunderstorm WarningMEGLake24 min
Apr 28, 3:43 AM CDTSevere Thunderstorm WarningMEGDyer, Lake, Obion47 min
Apr 28, 4:41 AM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Obion, Weakley49 min
Apr 28, 6:33 AM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Lauderdale, Shelby, Tipton42 min
Apr 28, 6:50 AM CDTTornado WarningMEGFayette, Haywood, Shelby, Tipton40 min
Apr 28, 7:02 AM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Shelby43 min
Apr 28, 7:25 AM CDTFlash Flood WarningMEGShelby, Tipton3 hr
Apr 28, 7:53 AM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Decatur, Gibson, Henderson, Henry and 2 more52 min
Apr 28, 9:54 AM CDTSpecial Weather StatementMEGShelby36 min
Apr 28, 10:42 AM CDTRiver Flood WarningMEGObion, Weakley22 hr
Apr 28, 10:50 AM CDTRiver Flood WarningMEGCrockett, Dyer, Lauderdale56 hr
Apr 28, 11:08 AM CDTSpecial Weather StatementMEGObion37 min

Nearby

Flash Flood Warnings in Tennessee, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.